# SDR 2002UALA01558

- Difficulty date: September 21, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 42,387 hours, 22,881 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 1016 FLOORBEAM UPPER CHORD LBL 7 TO 11 HAS EXCESSIVE MATERIAL LOSS DUE TO BLEND REMOVAL OF CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REPAIR STRAP AND ANGLES INSTALLED.
